# SDR CALA2018060541404

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 75,818 hours, 10,760 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 1997M36902
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, HAD A FUEL LEAK FROM THE NR 2 ENGINE, FLIGHT DIVERTED.  FOUND A FUEL LINE FROM IDG FUEL OIL COOLER DAMAGED.  THE LINE WAS REPLACED IAW AMM 24-11-10-424-007-001,  IDLE LEAK CHECK TEST PERFORMED. FOUND ALL GOOD.
